| Model Number |
801188 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the oxygen (o2) analyzer would not calibrate, and a 'low air pressure' alarm displayed on the central control monitor (ccm).There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.The srt found that the pressure transducer on the air side was defective.The pressure transducer was replaced.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.